AMS Bookstore LOGO amslogo
Return to List

AMS TextbooksAMS Applications-related Books

Some Generalized Kac-Moody Algebras with Known Root Multiplicities
Peter Niemann, Logica UK Ltd, London, UK
SEARCH THIS BOOK:

Memoirs of the American Mathematical Society
2002; 119 pp; softcover
Volume: 157
ISBN-10: 0-8218-2888-6
ISBN-13: 978-0-8218-2888-5
List Price: US$59
Individual Members: US$35.40
Institutional Members: US$47.20
Order Code: MEMO/157/746
[Add Item]

Request Permissions

Starting from Borcherds' fake monster Lie algebra we construct a sequence of six generalized Kac-Moody algebras whose denominator formulas, root systems and all root multiplicities can be described explicitly. The root systems decompose space into convex holes, of finite and affine type, similar to the situation in the case of the Leech lattice. As a corollary, we obtain strong upper bounds for the root multiplicities of a number of hyperbolic Lie algebras, including \(AE_3\).

Readership

Graduate students and research mathematicians interested in nonassociative rings and algebras.

Table of Contents

  • Introduction
  • Generalized Kac-Moody algebras
  • Modular forms
  • Lattices and their Theta-functions
  • The proof of Theorem 1.7
  • The real simple roots
  • Hyperbolic Lie algebras
  • Appendix A
  • Appendix B
  • Bibliography
  • Notation
Powered by MathJax

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia